login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A260045 Coefficients arising in an asymptotic expansion for the menage numbers. 0
1, -5, 31, -125, -1769 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

LINKS

Table of n, a(n) for n=1..5.

S. M. Kerawala, Asymptotic solution of the "Probleme des menages, Bull. Calcutta Math. Soc., 39 (1947), 82-84. [Annotated scanned copy]

CROSSREFS

Cf. A000179, A001569.

Sequence in context: A096944 A053699 A152122 * A267938 A041303 A184446

Adjacent sequences:  A260042 A260043 A260044 * A260046 A260047 A260048

KEYWORD

sign,more

AUTHOR

N. J. A. Sloane, Jul 23 2015

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified April 16 12:45 EDT 2021. Contains 343037 sequences. (Running on oeis4.)